fbpx
Close

Shop

Paraprofen

Paraprofen

Indication:
Relieve pain in toothache, headache, muscle aches, primary dysmenorrhea, and reduction fever.

 

Ingredients :

Ibuprofen                             200 mg

Paracetamol                         350 mg

 

Packaging :
Box @10 strips x 10 caplets

 

Category:

Reviews

There are no reviews yet.

Be the first to review “Paraprofen”
You have to agree to the comment policy.